Treffer 1 - 20 von 57 für Suche: 'Gareth O Roberts', Suchdauer: 0.1s
Kein Bild verfügbar
von Roberts, Gareth O. in Journal of the Royal Statistical Society Vol. 60, No. 1 (1998), p. 255-268
...2985986 2985986 ger GBVCP eng Roberts, Gareth O. Optimal Scaling of Discrete Approximations to...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Roberts, Gareth O. in Journal of applied probability Vol. 44, No. 2 (2007), p. 458-475
    ...27595854 27595854 ger GBVCP eng 60J10 MSC 60J22 MSC 65C40 MSC Roberts, Gareth O. Coupling and...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Roberts, Gareth O. in Journal of computational and graphical statistics : JCGS : jointly published by the American Statistical Association, the Institute of Mathematical Statistics and the Interface Foundation of North America Vol. 18, No. 2 (2009), p. 349-367
      ...25651249 25651249 ger GBVCP eng Roberts, Gareth O. Examples of Adaptive MCMC Elektronische...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Roberts, Gareth O. in The annals of applied probability Vol. 8, No. 4 (1998), p. 1291-1302
        ... MSC Slice Sampler MSC Uniform Distribution MSC Curvature MSC Roberts, Gareth O. On Convergence Rates...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Roberts, Gareth O. in Journal of applied probability Vol. 35, No. 1 (1998), p. 1-11
          ...3215541 3215541 ger GBVCP eng 60J05 MSC 62F99 MSC 62M05 MSC Roberts, Gareth O. Convergence...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Roberts, Gareth O. in Statistical science : a review journal of the Institute of Mathematical Statistics Vol. 16, No. 4 (2001), p. 351-367
            ...3182776 3182776 ger GBVCP eng Roberts, Gareth O. Optimal Scaling for Various Metropolis-Hastings...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Roberts, Gareth O. in Journal of the Royal Statistical Society Vol. 61, No. 3 (1999), p. 643-660
              ...2680728 2680728 ger GBVCP eng Roberts, Gareth O. Convergence of Slice Sampler Markov Chains...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Roberts, Gareth O. in The annals of applied probability Vol. 8, No. 2 (1998), p. 397-407
                ... Sampler MSC Geometric Convergence MSC Convergence Rate MSC Roberts, Gareth O. Two Convergence Properties...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Roberts, Gareth O. in Scandinavian journal of statistics : SJS : theory and applications Vol. 28, No. 3 (2001), p. 489-504
                  ...4616674 4616674 ger GBVCP eng Roberts, Gareth O. Markov Chains and De-Initializing Processes...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Roberts, Gareth O. in The annals of applied probability Vol. 16, No. 4 (2006), p. 2123-2139
                    ...-dimensional Markov chains MSC Roberts, Gareth O. Harris Recurrence of Metropolis-within-Gibbs and Trans...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Roberts, Gareth O. in The annals of applied probability Vol. 24, No. 1 (2014), p. 131-149
                      ...42919728 42919728 ger GBVCP eng Roberts, Gareth O. MINIMISING MCMC VARIANCE VIA DIFFUSION LIMITS...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Roberts, Gareth O. in Journal of applied probability Vol. 38 (2001), p. 37-41
                        ...3215866 3215866 ger GBVCP eng 60J05 MSC Roberts, Gareth O. Geometric L2and L1Convergence are...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Roberts, Gareth O. in Journal of the Royal Statistical Society Vol. 66, No. 2 (2004), p. 369-393
                          ...3647531 3647531 ger GBVCP eng Roberts, Gareth O. Bayesian Inference for Non-Gaussian Ornstein...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Roberts, Gareth O. in Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability Vol. 7, No. 3 (2001), p. 453-471
                            ...10.2307/3318496 doi 3318496 3318496 ger GBVCP eng Roberts, Gareth O. Infinite Hierarchies and Prior...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Roberts, Gareth O. in The annals of applied probability Vol. 18, No. 3 (2008), p. 1201-1214
                              ... Geometric ergodicity MSC Spectrum MSC Roberts, Gareth O. Variance Bounding Markov Chains Elektronische...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Roberts, Gareth O. in Journal of computational and graphical statistics : JCGS : jointly published by the American Statistical Association, the Institute of Mathematical Statistics and the Interface Foundation of North America Vol. 10, No. 2 (2001), p. 216-229
                                ...1391009 1391009 ger GBVCP eng Roberts, Gareth O. Approximate Predetermined Convergence Properties...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Roberts, Gareth O. in The Canadian journal of statistics : official publication of the Statistical Society of Canada Vol. 26, No. 1 (1998), p. 5-20
                                  ...3315667 3315667 ger GBVCP eng 62M05 MSC 60J05 MSC Roberts, Gareth O. Markov-Chain Monte Carlo: Some...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Roberts, Gareth O. in Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability Vol. 2, No. 4 (1996), p. 341-363
                                    ...10.2307/3318418 doi 3318418 3318418 ger GBVCP eng Roberts, Gareth O. Exponential Convergence of...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Roberts, Gareth O. in Journal of the Royal Statistical Society Vol. 56, No. 2 (1994), p. 377-384
                                      ...2345908 2345908 ger GBVCP eng Roberts, Gareth O. On the Geometric Convergence of the Gibbs Sampler...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Roberts, Gareth O. in The Canadian journal of statistics : official publication of the Statistical Society of Canada Vol. 26, No. 1 (1998), p. 29-31
                                        ...3315670 3315670 ger GBVCP eng Roberts, Gareth O. [Markov-Chain Monte Carlo: Some Practical...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions